# SDR AALA201810049022

- Difficulty date: October 1, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 40,163 hours, 18,805 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Door Handle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM FOR THE RIGHT EMERGENCY EXIT DOOR.  INSTALLED THE RT EMERGENCY EXIT HANDLE PANEL COVER.
